# SDR P5CA9600851

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Delaminated
- Location: Rt Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED RIGHT AFT PACK SERVICE DOOR.  REPAIRED PER BOEING SRM 51-40-09 AND 51-40-12.
